# SDR USAA2011110300004

- Difficulty date: November 1, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 21,476 hours, 7,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT SEAL BROKEN UNDER AFT FLIGHT ATTENDANT JUMPSEAT.  REPLACED AFT F/A FLASHLIGHT BATTERY AND INSTALLED NEW SEAL.
